Previous |  Up |  Next

Article

References:
[AL] J. M. Aarts, D. J. Lutzer: Completeness properties designed for recognizing Baire spaces. Diss. Math. CXVI. Zbl 0296.54027
[Bo] N. Bourbaki: General Topology. Part 2. Paris 1966. Zbl 0301.54002
[BP] T. Byczkowski, R. Pol: On the closed graph and open mapping theorems. Bull. Acad. Pol. Sci. 24 (1976), 723-726. MR 0423286 | Zbl 0336.54011
[CČN] J. Chaber M. M. Čoban, K. Nagami: On motonic generalizations of Moore spaces, Čech complete spaces and $p$-spaces. Fund. Math. LXXXIV, (1974), 107-119. MR 0343244
[E] R. Engelking: General Topology. Warszawa 1976. Zbl 0373.54001
[Ha] R. W. Hansell: Borel measurable mappings for nonseparable metric spaces. Trans. Amer. Math. Soc. 161 (1971), 145-169. DOI 10.1090/S0002-9947-1971-0288228-1 | MR 0288228 | Zbl 0232.28007
[He] H. Herrlich: Nicht alle $T\sb{2}$-minimalen Räume sind von zweiter Kategorie. Math. Z. 91 (1966), 185. DOI 10.1007/BF01312424 | MR 0188965
[HS] H. Herrlich, G. E. Strecker: Category theory. Boston 1973. Zbl 0265.18001
[Hu] T. Husain: Introduction to Topological Groups. Philadelphia 1966. MR 0200383 | Zbl 0136.29402
[KM] K. Kuratowski, A. Mostowski: Set Theory. Warszawa 1968. MR 0229526 | Zbl 0165.01701
[Kö] G. Köthe: Topological Vector Spaces II. New York 1979. MR 0551623
[Ox] J. C. Oxtoby: Cartesian products of Baire spaces. Fund. Math. 49 (1961), 157-- 166. MR 0140638 | Zbl 0113.16402
[Pe] B. J. Pettis: On continuity and openness of homomorphisms in topological groups. Ann. of Math. 52 (1950), 293-308. DOI 10.2307/1969471 | MR 0038358
[We] J. D. Weston: On the comparison of topologies. J. London Math. Soc. 32 (1957), 342 to 354. DOI 10.1112/jlms/s1-32.3.342 | MR 0094776 | Zbl 0078.36002
[Wh] H. E. White: Topological spaces that are $\alpha$-favourable for a player with perfect information. Proc. Amer. Math Soc. 50 (1975), 477-482. MR 0367941
[WW] H. H. Wicke, J. M. Worrell: On the open continuous image of paracompact Čech complete spaces. Рас. J. Math. 37 (1971), 265-275. MR 0307173
[Wi] M. Wilhelm: Criteria of openness for relations. Fund. Math. CXIV (1981), 219-228. MR 0644407 | Zbl 0486.54010
Partner of
EuDML logo